# SDR CA020503007

- Difficulty date: April 30, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 10,605 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT RETURNED TO GATE , NR 1 ENGINE HAD A COMPREESOR STALL. AIRCRAFT IS PRESENTLY IN YYZ FOR AN ENGINE REPLACEMENT. WAITING FOR MORE DETAILS FROM YYZ.
